On Well-Located Subspaces of Distribution-Spaces.
Mathematische Annalen, Tome 221 (1976), pp. 147-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__221_162839,
author = {Klaus Floret},
title = {On {Well-Located} {Subspaces} of {Distribution-Spaces.}},
journal = {Mathematische Annalen},
pages = {147--152},
year = {1976},
volume = {221},
zbl = {0306.46005},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__221_162839/}
}
Klaus Floret. On Well-Located Subspaces of Distribution-Spaces.. Mathematische Annalen, Tome 221 (1976), pp. 147-152. http://geodesic.mathdoc.fr/item/MAN_1976__221_162839/